Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 263, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 10, 2015, 12:48 PM EDT for Harrison County, Nicholas County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 12:48 PM EDT (16:48 UTC)
- Expired
- Jul 10, 2015, 1:20 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harrison County, KY, Nicholas County, KY
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 10:43 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
711
WUUS53 KLMK 101648
SVRLMK
KYC097-181-101720-
/O.NEW.KLMK.SV.W.0263.150710T1648Z-150710T1720Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1248 PM EDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 120 PM EDT
* AT 1245 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF FALMOUTH TO SHARPSBURG TO MOUNT
STERLING TO 6 MILES WEST OF CLAY CITY...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CARLISLE...ODDVILLE...MORNING GLORY...KELAT...VENUS...BUENA
VISTA...WESTON...MOOREFIELD...ANTIOCH...BARTERVILLE...BAREFOOT...
ELLISVILLE...SUNRISE...MYERS...CLAYSVILLE...SPROUT...PLEASANT
VALLEY AND MILLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3820 8397 3830 8405 3851 8449 3853 8449
3853 8448 3858 8430 3858 8421 3857 8419
3856 8420 3855 8416 3851 8418 3848 8415
3843 8396 3837 8391 3837 8388 3831 8383
TIME...MOT...LOC 1648Z 270DEG 28KT 3853 8437 3822 8392
3804 8399 3786 8401
HAIL...<.75IN
WIND...60MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:33 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 10, 11:33 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1133 AM EDT Fri Jul 10 2015
...Forecast Update...
Issued at 1132 AM EDT Fri Jul 10 2015
Small, but intense bowing segment continues to push eastward across
north-central KY. This storm did have supercellular characteristics
as it went through eastern Meade county, the Fort Knox area, and
through Bullitt county. The cell has bowed out now with a bookend
vortex on the north side heading through Shelby county. This will
head east-northeast through the rest of Shelby and into southern
Henry and western Franklin county over the next 30-45 minutes.
Convective line is moving steadily eastward at 45-48 knots. Based
on this speed, it would impact the Lexington metro and the Kentucky
Horse Park area in the next 30-35 minutes. We expect damaging winds
to be the primary threat with this activity...though an isolated
spinup could still occur.
Elsewhere, stratiform rain continues out behind the main convective
line. This will continue to move eastward as well. So the western
and southern areas of the forecast area will remain generally dry
for the next few hours. Additional convection is likely to develop
across central and southern KY this afternoon. This activity will
be aided by any outflows from the current convection going across
north-central and east-central KY and by strong surface heating.
Damaging winds will still be the primary threat.
Current Severe Thunderstorm Watch #400 is in effect until 400 PM
EDT. Will be monitoring convective trends for any expansions or
extensions in time later this afternoon.
Issued at 947 AM EDT Fri Jul 10 2015
Early morning surface analysis reveals a surface frontal boundary
bisecting the region. Convection out across southwest Indiana
continues to move eastward at a good clip. The convection will help
re-enforce this boundary this morning and into the afternoon hours.
Heavy rainfall will be possible with this activity this morning.
The highest risk of heavy rain/flash flooding will generally be
north of a line from Hartford (Ohio County) to Georgetown (Scott
County). Some of this convection may approach severe limits in the
next hour or so. Model proximity soundings show a bit of a stable
layer near the surface up near the Ohio River. However, as you get
closer to the WK and BG Parkways, the stable layer erodes a bit.
Once this convection moves out by late morning, we'll continue to
see a destabilization of the atmosphere during the afternoon hours.
A mid-level wave out across Missouri will move eastward across the
region this afternoon that will force ascent across the region.
Higher dewpoints to the south/southwest should advect northward into
the region which should allow decent instability to develop across
the region. Afternoon CAPE values should approach 1700-2100 J/KG
combined with 35-40kts of bulk shear would be enough to produce
severe convection. Downdraft CAPE (DCAPE) values are forecast from
our local and national high res WRF models to be in excess of 1000
J/KG, thus another round of wind damage looks to be in the cards
with this afternoon's convection.
Current thinking is that additional convection will fire along and
south of the WK and BG Parkways this afternoon and steadily move
eastward. Convection looks to favor a mix of multi-cells and bowing
line segments containing damaging winds. Area at most risk for
seeing severe weather this afternoon would be in areas along an
south of the Ohio River. A gradual weakening will occur later
tonight, but it will lag well behind sunset.
Given this mornings convection moving across southern Indiana and
the expected convection to develop across much of KY this afternoon,
have gone ahead and hoisted a Flash Flood Watch for the northern
2/3rds of the forecast area. It does appear that we'll see a fine
gradient of where the rain does fall and areas down along the KY/TN
border may not see much rain at all...but once you head north of the
Cumberland Parkway, this afternoon's convection may end up being a
bunch of line segments training over the same areas...increasing the
flood threat. QPF amounts of 1 to 2 inches will likely be common,
though isolated swaths of 3-4 inches are not out of the question
where training of convection occurs.
.SHORT TERM (Now through Saturday)...
Issued at 316 AM EDT Fri Jul 10 2015
5H shortwave trof over Missouri early this morning has been
producing showers and thunderstorms over the Show-Me State through
the night. Model guidance have a pretty good handle on this
feature, moving it eastward into the Ohio Valley today along the
edge of an expansive upper ridge over the southeast United States.
The SPC SREF and RAP have been verifying the best overnight and are
the models of choice for today.
Although the winds aloft will be slightly weaker today than
yesterday, and sounding progs suggest there won't be as much of a
dry layer aloft or as much DCAPE today compared to yesterday, there
is still come concern associated with the incoming disturbance. The
wave will be entering the region at or near peak heating with lifted
index values around -5C and CAPE in the vicinity of 2000 J/kg. There
will also be what is left of an old surface boundary draped
east-west roughly along the Ohio River, and precipitable water
numbers around two inches. So, robust thunderstorm development will
still be possible, and some of the storms could produce gusty winds.
Freezing levels are rather high for much of a large hail threat.
Though low level helicity and 0-6km bulk shear aren't particularly
impressive, storms near the surface boundary and storm interactions
will need to be watched for any signs of rotation.
Locally torrential downpours will be possible in the juicy
atmosphere. After discussion with ILN and JKL, decided to hold off
on a Flash Flood Watch for now. Most FFG numbers in the area of
potentially heavy rain are fairly high, and flash flooding problems
are expected to be local, under the heaviest cores. Nevertheless, if
training starts to become a problem, a headline may be issued later.
The presence of clouds and convection will greatly influence
temperatures today, but in general will aim for highs in the 80s.
Southern Kentucky will be south of the main shower/storm activity
for much of the day so 90 degrees will be attainable there once
again.
Tonight showers and storms will slowly diminish through the
overnight hours as the wave exits to the east. Lows will range from
the mid 60s to around 70.
On Saturday we will sit on the northeast edge of the retrograding
southern U.S. upper ridge. Isolated thunderstorm development can't
be entirely ruled out in this pattern, so will hold on to a small
chance of storms. The best chances will be from southern Indiana to
the northern Blue Grass, where the GFS and NAM12 show a weak wave
moving through. High temperatures will be in the middle 80s to
around 90.
.LONG TERM (Saturday Night through Thursday)...
Issued at 241 AM EDT Fri Jul 10 2015
The synoptic pattern Saturday night is expected to feature an upper
level ridge centered over Texas with embedded shortwave troughs
riding the periphery from the central Plains, Upper Midwest and
lower Great Lakes. At the surface, weak high pressure will be over
the local area with mild/humid conditions in place.
A complex of storms is likely to initiate across parts of the Upper
Midwest and lower Great Lakes Saturday night and then track
east/southeastward. The storm complex would likely be on a weakening
trend through the night and some of the guidance suggests it could
approach southern Indiana and parts of northern Kentucky by sunrise
Sunday morning. Given the uncertainty, kept POPs in the chance
range over southern Indiana and northern Kentucky. Otherwise, plan on
lows in the mid 60s to lower 70s.
For Sunday, another impulse in the upper levels will slide through
Indiana and Ohio during the afternoon/evening hours. Timing during
peak heating with modest instability values across the area should
yield scattered showers/storms, especially along and north of the KY
parkways. Highs mid 80s to low 90s, warmest across south-central
Kentucky where less clouds and a lesser chance of rain will exist.
Monday into much of next week, further retrogression of the upper
ridge will channel shortwave trough energy over the lower Ohio
Valley. Several impulses look to pass over the region, inducing
periodic rounds of showers/storms, some strong at times, throughout
the week. Timing these waves still pose a challenge, but for now,
model guidance in agreement showing one arriving Monday
afternoon/evening. Again, combination of peak heating, modest
instability and upper level support should fuel scattered storms,
some of which will be capable of producing stronger wind gusts.
For Tuesday through Thursday, model differences creep up as the
10.00z GFS is more unsettled showing numerous shortwaves in the
upper level flow. Meanwhile, the ECMWF is weaker with these
features. Will advertise 30-50 percent POPs each day with
temperatures right around normal. In between shortwaves, if clouds
clear out and timing is right, highs could easily reach the low/mid
90s especially across the south. This would make for some hot and
humid conditions with heat indices approaching 100 to 103 during the
afternoon. Plan on mild/muggy nights with lows in the upper 60s to
low/mid 70s.
&&
.AVIATION (12Z TAF Update)...
Updated at 635 AM EDT Fri Jul 10 2015
An upper wave sparking showers and thunderstorms early this morning
in Missouri will track east today. As it encounters unstable air and
interacts with what's left of a weak east-west surface boundary
across northern Kentucky, showers and storms will spread eastward
into the Commonwealth. SDF and LEX stand the best shot of
thunderstorms. Some of the storms may be strong to severe with gusty
winds and very heavy rain. Though prevailing conditions will be VFR,
individual storms will bring vsbys well below VFR.
Afternoon storms should move off to the east this evening, leaving
us with quiet weather tonight. We will again face the possibility of
patchy fog and/or low clouds towards morning.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through late tonight FOR KYZ023>043-045>049-
053>057-063>067.
IN...FLASH FLOOD WATCH through late tonight FOR INZ076>079-083-084-
089>092.
&&
Update.........MJ
Short Term.....13
Long Term......ZT
Aviation.......13Hazardous weather outlook, Jul 10, 10:55 AM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1055 AM EDT FRI JUL 10 2015 INZ076>079-083-084-089>092-KYZ023>032-063-064-111500- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HART KY-GREEN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...MUNFORDVILLE...GREENSBURG 1055 AM EDT FRI JUL 10 2015 /955 AM CDT FRI JUL 10 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TODAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH. THE MAIN THREATS FROM THE STORMS WILL BE GUSTY WINDS AND LOCALLY VERY HEAVY RAINFALL. THE BEST CHANCES FOR STRONG TO SEVERE STORMS WILL BE ALONG AND SOUTH OF THE OHIO RIVER THIS AFTERNOON. THE VERY HEAVY RAINFALL MAY LEAD TO SOME LOCALIZED FLOODING PROBLEMS. FOR THIS REASON...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY THROUGH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THROUGH MUCH OF THIS PERIOD AS A WEAK FRONTAL BOUNDARY STALLS IN THE REGION. THE STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY THIS AFTERNOON BETWEEN INTERSTATE 64 AND THE LOUIE B NUNN PARKWAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ033>043-045>049-053>057-065>067-111500- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...CAMPBELLSVILLE...LIBERTY... STANFORD 1055 AM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 400 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TODAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH. THE MAIN THREATS FROM THE STORMS WILL BE GUSTY WINDS AND LOCALLY VERY HEAVY RAINFALL. THE BEST CHANCES FOR STRONG TO SEVERE STORMS WILL BE ALONG AND SOUTH OF THE OHIO RIVER THIS AFTERNOON. THE VERY HEAVY RAINFALL MAY LEAD TO SOME LOCALIZED FLOODING PROBLEMS. FOR THIS REASON...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY THROUGH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THROUGH MUCH OF THIS PERIOD AS A WEAK FRONTAL BOUNDARY STALLS IN THE REGION. THE STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY THIS AFTERNOON BETWEEN INTERSTATE 64 AND THE LOUIE B NUNN PARKWAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ061-062-070>078-081-082-111500- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 955 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TODAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH. THE MAIN THREATS FROM THE STORMS WILL BE GUSTY WINDS AND LOCALLY VERY HEAVY RAINFALL. THE BEST CHANCES FOR STRONG TO SEVERE STORMS WILL BE ALONG AND SOUTH OF THE INTERSTATE 64 CORRIDOR THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THROUGH MUCH OF THIS PERIOD AS A WEAK FRONTAL BOUNDARY STALLS IN THE REGION. THE STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY THIS AFTERNOON BETWEEN INTERSTATE 64 AND THE LOUIE B NUNN PARKWAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ
In the hours before
Local storm report, Jul 10, 12:11 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1211 PM EDT FRI JUL 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM TSTM WND GST 7 E VERSAILLES 38.04N 84.61W
07/10/2015 M47 MPH FAYETTE KY ASOS
GUST AT BLUEGRASS AIRPORT.
&&
MRCLocal storm report, Jul 10, 12:13 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1213 PM EDT FRI JUL 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM TSTM WND DMG 3 SSW BARDSTOWN JUNCTION37.89N 85.72W
07/10/2015 BULLITT KY PUBLIC
TREES DOWN, AND ROOF BLOWN OFF BARN. FUNNEL
CLOUD SEEN AT THE TIME.
&&
JBSLocal storm report, Jul 10, 12:14 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 PM EDT FRI JUL 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND DMG 2 W MILLVILLE 38.13N 84.86W
07/10/2015 WOODFORD KY DEPT OF HIGHWAYS
FEW TREES DOWN IN THE NORTHERN PART OF
WOODFORD COUNTY. TREE ACROSS SHORE ACRES
ROAD. LIMBS DOWN IN SOUTHERN PART OF THE
COUNTY.
&&
KWLocal storm report, Jul 10, 12:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1222 PM EDT FRI JUL 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG BURGIN 37.75N 84.76W
07/10/2015 MERCER KY PUBLIC
TREES DOWN.
&&
MRCLocal storm report, Jul 10, 12:27 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1227 PM EDT FRI JUL 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 3 NW LEXINGTON 38.07N 84.50W
07/10/2015 FAYETTE KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ON THE NORTH SIDE OF
LEXINGTON. A POWER LINE DOWN ON NEWTOWN
PIKE.
&&
MRCLocal storm report, Jul 10, 12:33 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1233 PM EDT FRI JUL 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND DMG 1 NE DUCKERS 38.18N 84.77W
07/10/2015 FRANKLIN KY AMATEUR RADIO
POWER LINES DOWN - HANGING ABOUT 6' ABOVE
ROAD.
&&
JBSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:21 PM EDT | Special Weather Statement | LMK | Cumberland | 19 min |
| Jul 9, 8:28 PM EDT | Special Weather Statement | LMK | Barren | 32 min |
| Jul 9, 10:42 PM EDT | Special Weather Statement | LMK | Ohio | 43 min |
| Jul 10, 9:22 AM EDT | Special Weather Statement | LMK | Hancock, Ohio | 43 min |
| Jul 10, 9:28 AM EDT | Flash Flood Watch | LMK | Adair, Anderson, Barren, Bourbon, Boyle, Breckinridge and 37 more | 11 hr |
| Jul 10, 9:54 AM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 31 min |
| Jul 10, 10:00 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 30 min |
| Jul 10, 10:20 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 30 min |
| Jul 10, 10:43 AM EDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 32 min |
| Jul 10, 10:49 AM EDT | Special Weather Statement | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 36 min |
| Jul 10, 10:50 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Nelson, Shelby and 1 more | 40 min |
| Jul 10, 11:16 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Mercer, Nelson, Shelby, Spencer and 2 more | 29 min |
| Jul 10, 11:17 AM EDT | Tornado Warning | LMK | Franklin, Shelby, Spencer | 28 min |
| Jul 10, 11:41 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Scott, Shelby and 2 more | 39 min |
| Jul 10, 11:55 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Harrison and 5 more | 30 min |
| Jul 10, 12:19 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Madison and 2 more | 46 min |
| Jul 10, 1:23 PM EDT | Special Weather Statement | LMK | Boyle | 42 min |
| Jul 10, 1:54 PM EDT | Special Weather Statement | LMK | Green, Taylor | 31 min |
| Jul 10, 2:12 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Green, Taylor | 28 min |
| Jul 10, 2:16 PM EDT | Special Weather Statement | LMK | Lincoln | 29 min |
| Jul 10, 2:41 PM EDT | Special Weather Statement | LMK | Casey | 29 min |
| Jul 10, 2:43 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 32 min |
| Jul 10, 2:54 PM EDT | Special Weather Statement | LMK | Warren | 31 min |
| Jul 10, 2:57 PM EDT | Special Weather Statement | LMK | Casey | 33 min |
| Jul 10, 3:05 PM EDT | Special Weather Statement | LMK | Hardin | 30 min |
| Jul 10, 3:20 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Larue | 30 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| Jul 10, 3:47 PM EDT | Special Weather Statement | LMK | Larue | 28 min |
| Jul 10, 4:00 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe | 30 min |
| Jul 10, 4:11 PM EDT | Special Weather Statement | LMK | Marion, Washington | 29 min |
| Jul 10, 4:13 PM EDT | Special Weather Statement | LMK | Barren, Metcalfe | 32 min |
| Jul 10, 4:17 PM EDT | Special Weather Statement | LMK | Adair, Russell | 28 min |
| Jul 10, 4:23 PM EDT | Special Weather Statement | LMK | Woodford | 32 min |
| Jul 10, 4:44 PM EDT | Special Weather Statement | LMK | Russell | 31 min |
| Jul 10, 4:46 PM EDT | Special Weather Statement | LMK | Oldham | 29 min |
| Jul 10, 4:48 PM EDT | Special Weather Statement | LMK | Cumberland | 32 min |
| Jul 10, 4:59 PM EDT | Special Weather Statement | LMK | Woodford | 31 min |
| Jul 10, 5:06 PM EDT | Special Weather Statement | LMK | Butler | 29 min |
| Jul 10, 5:12 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 23 min |
| Jul 10, 5:21 PM EDT | Special Weather Statement | LMK | Russell | 29 min |
| Jul 10, 5:34 PM EDT | Special Weather Statement | LMK | Warren | 31 min |
| Jul 10, 5:50 PM EDT | Special Weather Statement | LMK | Warren | 30 min |
| Jul 10, 6:01 PM EDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| Jul 10, 6:05 PM EDT | Special Weather Statement | LMK | Spencer | 30 min |
| Jul 10, 6:12 PM EDT | Special Weather Statement | LMK | Barren | 33 min |
| Jul 10, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 21 min |
| Jul 10, 6:32 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 33 min |
| Jul 10, 6:48 PM EDT | Special Weather Statement | LMK | Mercer | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.